Optimal Solutions in Differential Games with Random Duration

Research output

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)715-722
JournalJournal of Mathematical Sciences
Volume199
Issue number6
DOIs
Publication statusPublished - 2014

Cite this

@article{edf6e11789584ed1ae7e547f3b728080,
title = "Optimal Solutions in Differential Games with Random Duration",
author = "E.V. Shevkoplyas",
year = "2014",
doi = "10.1007/s10958-014-1897-9",
language = "English",
volume = "199",
pages = "715--722",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "6",

}

TY - JOUR

T1 - Optimal Solutions in Differential Games with Random Duration

AU - Shevkoplyas, E.V.

PY - 2014

Y1 - 2014

U2 - 10.1007/s10958-014-1897-9

DO - 10.1007/s10958-014-1897-9

M3 - Article

VL - 199

SP - 715

EP - 722

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 6

ER -